MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT

DEPUY ORTHOPAEDICS INC US TC3 RP TIBIAL INSERT S5,20.0; SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Model Number 96-2365
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 10/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Patient was revise due to infection and loosening of the femur and tibia component at the bone to cement interface.Unknown cement was used.All components are being removed and a cement spacer is being implanted.Patient first reimplantation using depuy products was on (b)(6) 2020.Included the parts from which numbers could be obtained.The knee has augments, stems and sleeves from which numbers could not be obtained.Patient had a poly exchange on (b)(6) 2021.No further information is available.Doi: (b)(6) 2020 (femur, tibia, augments, sleeve & stem), (b)(6) 2021 (tibial insert), dor: (b)(6) 2021 right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed and the investigation will be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
TC3 RP TIBIAL INSERT S5,20.0
Common Device Name
SIGMA REVISION IMPLANT : KNEE TIBIAL INSERT
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY RAYNHAM, A DIV. OF DEPUY ORTHO 1219655
325 paramount drive
raynham MA 02767
Manufacturer Contact
kara ditty-bovard
700 orthopaedic dr.
warsaw, IN 46581-0988
6107428552
MDR Report Key12632463
Report Number1818910-2021-22742
Device Sequence Number4380053
Product Code NJL
UDI-Device Identifier10603295242543
UDI-Public10603295242543
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
P830055
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/04/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-2365
Device Catalogue Number962365
Device Lot NumberJ6012U
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/04/2021
Supplement Date Received by Manufacturer11/15/2021
Initial Report FDA Received Date10/14/2021
Supplement Report FDA Received Date11/16/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/08/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN); MBT REVISION CEM TIB TRAY SZ 5; PFC*SIGMA TC3 FEM RT SZ5; TC3 RP TIBIAL INSERT S5,20.0; UNK KNEE FEMORAL AUGMENT SIGMA; UNK KNEE FEMORAL AUGMENT SIGMA; UNK KNEE FEMORAL AUGMENT SIGMA; UNK KNEE FEMORAL AUGMENT SIGMA; UNKNOWN KNEE FEMORAL SLEEVE; UNKNOWN KNEE FEMORAL STEM; BONE CEMENT (MFG. AND PRODUCT NAME UNKNOWN); MBT REVISION CEM TIB TRAY SZ 5; PFC*SIGMA TC3 FEM RT SZ5; TC3 RP TIBIAL INSERT S5,20.0; UNK KNEE FEMORAL AUGMENT SIGMA; UNK KNEE FEMORAL AUGMENT SIGMA; UNK KNEE FEMORAL AUGMENT SIGMA; UNK KNEE FEMORAL AUGMENT SIGMA; UNKNOWN KNEE FEMORAL SLEEVE; UNKNOWN KNEE FEMORAL STEM
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale